Alert archive / Montana / Winter Storm Warnings in 2012
Winter Storm Warning 2, NWS Glasgow, MT
NWS Glasgow, MT issued this winter storm warning at Mar 18, 2012, 2:20 PM MDT for Phillips County, Montana. It took effect at Mar 19, 2012, 12:00 AM MDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 18, 2012, 2:20 PM MDT (20:20 UTC)
- In effect from
- Mar 19, 2012, 12:00 AM MDT
- Expired
- Mar 19, 2012, 3:49 AM MDT
- In force
- 4 hr
- Issued by
- NWS Glasgow, MT
County Phillips County, MT
The radar
The Glasgow radar (KGGW), 96 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 8.3 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1333 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- -140 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
297 WWUS45 KGGW 182020 WSWGGW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 220 PM MDT SUN MAR 18 2012 .A STRONG LOW PRESSURE SYSTEM WILL LIFT ACROSS EASTERN MONTANA TONIGHT INTO MONDAY. SIGNIFICANT PRECIPITATION IS EXPECTED WITH THIS SYSTEM AND AS IT LIFTS INTO CANADA...COLD AIR WILL MOVE INTO THE REGION AND CAUSE RAIN TO CHANGE TO SNOW. THE GREATEST SNOW ACCUMULATIONS ARE EXPECTED IN THE HIGHER ELEVATIONS OF THE LITTLE ROCKIES. MTZ060-191030- /O.UPG.KGGW.WS.A.0002.120319T0600Z-120320T0300Z/ /O.NEW.KGGW.WS.W.0002.120319T0600Z-120320T0600Z/ SOUTHWEST PHILLIPS- INCLUDING THE CITY OF...ZORTMAN 220 PM MDT SUN MAR 18 2012 ...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT MDT MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...AND BLOWING SNOW...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT MDT MONDAY NIGHT. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TIMING...RAIN CHANGING TO SNOW LATE TONIGHT...THEN SNOW CONTINUING THROUGH MONDAY EVENING. * MAIN IMPACTS...SNOW ACCUMULATION OF UP TO 7 INCHES IS POSSIBLE ABOVE 3500 FEET IN THE LITTLE ROCKIES. STRONG NORTHWEST WINDS OF 20 TO 30 MILES PER HOUR ON MONDAY WILL CAUSE BLOWING SNOW TO REDUCE VISIBILITY AT TIMES. * OTHER IMPACTS...TEMPERATURES AROUND FREEZING WILL RESULT IN HEAVY WET SNOW WHICH COULD DOWN TREE LIMBS AND POWER LINES. AS TEMPERATURES DROP INTO THE 20S MONDAY NIGHT...ROADS MAY BECOME ICY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS OR IMPOSSIBLE. TRAVEL IS NOT RECOMMENDED. IF YOU MUST TRAVEL...KEEP A WINTER SURVIVAL KIT INCLUDING A FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ MTZ016-021-022-059-191030- /O.NEW.KGGW.WW.Y.0008.120319T1200Z-120320T0600Z/ CENTRAL AND SOUTHEAST PHILLIPS-PETROLEUM-GARFIELD- NORTHERN PHILLIPS- INCLUDING THE CITIES OF...MALTA...SACO...WINNETT...JORDAN... WHITEWATER 220 PM MDT SUN MAR 18 2012 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM MONDAY TO MIDNIGHT MDT MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...AND BLOWING SNOW WHICH IS IN EFFECT FROM 6 AM MONDAY TO MIDNIGHT MDT MONDAY NIGHT. * TIMING...RAIN CHANGING TO SNOW MONDAY MORNING...THEN SNOW CONTINUING THROUGH MONDAY EVENING. * MAIN IMPACT...SNOW ACCUMULATION OF UP TO 4 INCHES IS POSSIBLE. STRONG NORTHWEST WINDS OF 20 TO 30 MILES PER HOUR WILL CAUSE BLOWING SNOW TO REDUCE VISIBILITY AT TIMES. * OTHER IMPACTS...AS TEMPERATURES DROP INTO THE 20S MONDAY NIGHT...ROADS MAY BECOME ICY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITY. USE CAUTION WHILE DRIVING. && $$
1 follow-up statement
670 WWUS45 KGGW 190949 WSWGGW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 349 AM MDT MON MAR 19 2012 .A VERY STRONG LOW PRESSURE SYSTEM WILL LIFT THROUGH THE NORTHERN HIGH PLAINS TODAY. SIGNIFICANT PRECIPITATION IS EXPECTED WITH THIS SYSTEM AND AS IT MOVES INTO CANADA...COLD AIR WILL SURGE SOUTHWARD IN ITS WAKE OVER NORTHEAST MONTANA...EVENTUALLY CHANGE THE PRECIPITATION TO SNOW. THE GREATEST SNOW ACCUMULATIONS ARE EXPECTED IN THE HIGHER ELEVATIONS OF THE LITTLE ROCKIES. MTZ060-191800- /O.CAN.KGGW.WS.W.0002.000000T0000Z-120320T0600Z/ /O.NEW.KGGW.BZ.W.0001.120319T1200Z-120320T0600Z/ SOUTHWEST PHILLIPS- INCLUDING THE CITY OF...ZORTMAN 349 AM MDT MON MAR 19 2012 ...BLIZZARD WARNING IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. THE WINTER STORM WARNING HAS BEEN CANCELLED. * TIMING...RAIN CHANGING TO SNOW EARLY THIS MORNING...THEN SNOW CONTINUING THROUGH THIS EVENING. * MAIN IMPACTS...HEAVY SNOW ACCUMULATION IS EXPECT IN THE LITTLE ROCKY MOUNTAINS. STRONG NORTHWEST WINDS TODAY WILL CAUSE BLOWING SNOW TO SIGNIFICANTLY REDUCE VISIBILITY THROUGH MOST OF THE DAY. * WINDS/VISIBILITY...NORTHWEST AT 30 TO 40 MPH...REDUCING VISIBILITY TO LESS THAN 1/4 MILE AT TIMES. * SNOW ACCUMULATIONS...10 TO 12 INCHES OF SNOW IS EXPECTED TO ACCUMULATE TODAY IN THE HIGHER ELEVATIONS OF THE LITTLE ROCKIES. * OTHER IMPACTS...TEMPERATURES AROUND FREEZING WILL RESULT IN HEAVY WET SNOW WHICH COULD DOWN TREE LIMBS AND POWER LINES. ROADS WILL BECOME VERY SLIPPERY TODAY AS SNOW ACCUMULATES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITY ARE LIKELY. THIS WILL LEAD TO WHITEOUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF STRANDED...STAY WITH YOUR VEHICLE. && $$ MTZ021-191800- /O.UPG.KGGW.WW.Y.0008.120319T1200Z-120320T0600Z/ /O.NEW.KGGW.BZ.W.0001.120319T1200Z-120320T0600Z/ PETROLEUM- INCLUDING THE CITY OF...WINNETT 349 AM MDT MON MAR 19 2012 ...BLIZZARD WARNING IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. * TIMING...RAIN CHANGING TO SNOW EARLY THIS MORNING...THEN SNOW CONTINUING THROUGH THIS EVENING. * WINDS/VISIBILITY...NORTHWEST AT 30 TO 40 MPH...REDUCING VISIBILITY TO LESS THAN 1/4 MILE AT TIMES. * SNOW ACCUMULATIONS...6 TO 8 INCHES. * OTHER IMPACTS...TEMPERATURES AROUND FREEZING WILL RESULT IN HEAVY WET SNOW WHICH COULD DOWN TREE LIMBS AND POWER LINES. ROADS WILL BECOME VERY SLIPPERY TODAY AS SNOW ACCUMULATES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITY ARE LIKELY. THIS WILL LEAD TO WHITEOUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF STRANDED...STAY WITH YOUR VEHICLE. && $$ MTZ016-022-059-191800- /O.UPG.KGGW.WW.Y.0008.120319T1200Z-120320T0600Z/ /O.NEW.KGGW.WS.W.0003.120319T1200Z-120320T0600Z/ CENTRAL AND SOUTHEAST PHILLIPS-GARFIELD-NORTHERN PHILLIPS- INCLUDING THE CITIES OF...MALTA...SACO...JORDAN...WHITEWATER 349 AM MDT MON MAR 19 2012 ...WINTER STORM WARNING IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. * TIMING...RAIN CHANGING TO SNOW THIS MORNING...THEN SNOW CONTINUING THROUGH THIS EVENING. * MAIN IMPACT...SNOW ACCUMULATION OF UP TO 7 INCHES IS LIKELY. STRONG NORTHWEST WINDS OF 20 TO 30 MILES PER HOUR WILL CAUSE BLOWING SNOW TO REDUCE VISIBILITY AT TIMES. * OTHER IMPACTS...TEMPERATURES AROUND FREEZING WILL RESULT IN HEAVY WET SNOW WHICH COULD DOWN TREE LIMBS AND POWER LINES. ROADS WILL BECOME VERY SLIPPERY TODAY AS SNOW ACCUMULATES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS OR IMPOSSIBLE. TRAVEL IS NOT RECOMMENDED. IF YOU MUST TRAVEL...KEEP A WINTER SURVIVAL KIT INCLUDING A FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ MTZ017-061-191800- /O.NEW.KGGW.WW.Y.0009.120319T1200Z-120320T0600Z/ CENTRAL AND SOUTHERN VALLEY-NORTHERN VALLEY- INCLUDING THE CITIES OF...GLASGOW...FORT PECK...HINSDALE... FRAZER...OPHEIM 349 AM MDT MON MAR 19 2012 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. * TIMING...RAIN CHANGING TO SNOW LATE THIS MORNING...THEN SNOW CONTINUING THROUGH THIS EVENING. * MAIN IMPACT...SNOW ACCUMULATIONS OF 2 TO 4 INCHES IS LIKELY THROUGH THIS EVENING. THE HEAVIEST SNOW WILL BE ALONG AND WEST OF HIGHWAY 24. * OTHER IMPACTS...OCCASIONAL AND VARIABLE WINDS UP TO 25 MPH WILL REDUCE VISIBILITY AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITY. USE CAUTION WHILE DRIVING. && $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this winter storm warning went out at Mar 18, 9:26 AM MDT, 4 hours 54 minutes earlier.
Area forecast discussion, Mar 18, 9:26 AM MDT, 4 hours 54 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GLASGOW MT 926 AM MDT SUN MAR 18 2012 .SHORT TERM...FOR NORTHEAST MONTANA...TODAY THROUGH TUESDAY... UPPER TROF CONTINUES TO SLOWLY ROTATE INTO THE GREAT BASIN WITH THERMAL RIDGE SHIFTING EASTWARD. SURFACE LOW OVER EASTERN MONTANA WATER VAPOR LOOP PLACES THE ELONGATED TROUGH ALONG THE WEST COAST WHERE IT IS PICKING UP PACIFIC MOISTURE NEAR THE BAJA AND EJECTING IT IN A NORTHERLY DIRECTION INTO CENTRAL MONTANA. THE LONG FETCH STRIPS SOME OF THE MOISTURE OUT BEFORE IT GETS HERE. SO IT ISN'T PARTICULARLY WET. THE ASSOCIATED COLD FRONT IS STALLED OVER NORTHEAST MONTANA THIS MORNING IN A NORTH-SOUTH ORIENTATION. FINALLY THE RADAR IS PICKING UP ECHOS FROM RAIN SHOWERS FALLING IN BLAINE COUNTY. MODELS SHOW THE UPPER TROUGH BEGINNING TO SWING THROUGH THE GREAT BASIN TODAY. THIS WILL INITIATE A PUSH ON THE COLD FRONT WHICH WILL GET NUDGED FARTHER EAST LATE TODAY AND TONIGHT. THIS WILL SHIFT THE MOISTURE OVER THE WESTERN ZONES AFTER 00Z. SO EXPECT THE AREA TO REMAIN DRY TODAY. THE MAIN ADJUSTMENT WILL BE TO SKY COVER TO INCREASE IT...BASED ON OBSERVATIONS. SCT PREVIOUS DISCUSSION... WILL CONTINUE TO WEAKEN TODAY LEAVING A WEAK BOUNDARY NEAR THE NORTH DAKOTA BORDER. ANOTHER SURFACE LOW DEVELOPS ACROSS EASTERN WYOMING THIS AFTERNOON THEN LIFTS NORTH ALONG THE MT/ND BORDER TONIGHT AND INTO SOUTHERN SASKATCHEWAN ON MONDAY...PUSHED BY A SHORTWAVE LIFTING OUT OF THE GREAT BASIN TROF. A SECOND SHORTWAVE OUT OF THE PACIFIC NORTHWEST SWEEPS ASIDE THE UPPER TROF ON TUESDAY. MOISTURE STREAMING NORTH WILL KEEP CLOUDS OVER MUCH OF THE REGION TODAY...LIMITING MIXING AND SUPPRESSING TEMPERATURES SLIGHTLY. STILL EXPECT RECORD TEMPERATURES ACROSS THE EAST BUT LIKELY WILL NOT REACH THE ALL TIME MARCH RECORDS. RELATIVE HUMIDITY AND WINDS WILL BE MARGINAL FOR CRITICAL FIRE CONDITIONS...WITH RH GENERALLY ABOVE 20 PERCENT AND WINDS BELOW 20 MPH...SO HAVE DROPPED THE FIRE WEATHER WATCH FOR ZONE 122. DEEPENING MOISTURE AND INCREASING LIFT ON THE WEST SIDE OF THE LOW LIFTING ACROSS THE REGION TONIGHT WITH BRING A GOOD CHANCE OF PRECIPITATION TO CENTRAL MONTANA TONIGHT AND WRAPPING INTO EASTERN MONTANA ON MONDAY. MODELS HAVE BEEN VERY CONSISTENT OVER THE PAST FEW DAYS KEEPING MOST OF THE PRECIPITATION OVER THE WESTERN HALF OF THE CWA. RAIN IS EXPECTED INITIALLY ALTHOUGH AS COLD AIR WRAPS IN BEHIND THE LOW SHOULD SEE A CHANGE OVER TO SNOW BEFORE THE PRECIPITATION ENDS LATE MONDAY. SNOW ACCUMULATIONS WILL BE GENERALLY LIGHT...WITH THE EXCEPTION BEING THE HIGHER TERRAIN OF THE FAR SOUTHWEST PORTION OF THE CWA...ESPECIALLY THE LITTLE ROCKIES. HAVE ISSUED A WINTER STORM WARNING FOR ABOVE 4000 FT IN SOUTHWEST PHILLIPS COUNTY AS THAT AREA HAS THE BEST CHANCE FOR SIGNIFICANT WET HEAVY SNOW FALL ON MONDAY. COLD AIR ADVECTION AND TIGHT GRADIENT BEHIND THE STORM SYSTEM WILL ALSO BRING INCREASED WEST WINDS ALONG WITH COLDER TEMPERATURES TO THE REGION ON MONDAY. THE COLD AIR WILL LINGER ON TUESDAY. EBERT .LONG TERM...TUESDAY NIGHT THROUGH SUNDAY... THE EXTENDED FORECAST PERIOD BEGINS WITH MONTANA UNDER A MORE ZONAL FLOW PATTERN...SANDWICHED BETWEEN CANADIAN LOW PRESSURE AND HIGHER PRESSURE FROM THE SOUTHWESTERN US STATES. MOISTURE IS SOMEWHAT LIMITED AND LARGE SCALE FORCING FOR ASCENT GENERALLY OSCILLATES BETWEEN WEEK LIFTING AND WEAK SUBSIDENCE THROUGH THE ENTIRE EXTENDED FORECAST PERIOD. JUST ENOUGH OF THESE MIGHT BE PRESENT FRIDAY AFTERNOON AND EVENING TO SQUEEZE OUT A FEW SPRINKLES OF RAIN ACROSS OUR NORTHWESTERN ZONES. BEGINNING FRIDAY NIGHT...FORECAST CONFIDENCE DECREASES SIGNIFICANTLY WITH A CORRESPONDING DIVERGENCE OF EXTENDED MODEL SOLUTIONS. THE GFS WANTS TO BRING THE NEXT PACIFIC UPPER LEVEL TROUGH WELL INLAND OVER THE WESTERN STATES AND CASCADE MOUNTAIN RANGE WHILE THE EC WANTS TO KEEP THAT NEXT WESTERN TROUGH COMPLETELY OUT TO SEA AND HOLD WEAK RIDGING OVER MONTANA. FOR NOW...TRIED TO BLEND EXTENDED SOLUTIONS AND AS SUCH...NOT A WHOLE LOT OF ACTIVITY IS EXPECTED THROUGHOUT THE FORECAST PERIOD. MOST OF OUR CWA LIES ON THE DRIER SIDE OF THINGS THROUGH THE EXTENDED...BUT THERE SEEMS TO BE A PROMINENT MOISTURE FEED TO OUR WEST WHICH REPEATEDLY CLIPS OUR NORTHERN AND NORTHWESTERN ZONES. AS FORECAST MODEL SOLUTION FALL MORE INTO LINE WITH EACH OTHER...ADDITIONAL PERIODS OF PRECIPITATION WILL LIKELY BE ADDED TO THE FORECAST FOR THESE AREAS. FOR TEMPERATURES...EXPECT GENERALLY ABOVE NORMAL TEMPERATURES WITH A COLD FRONT ON THURSDAY NIGHT...DROPPING TEMPERATURES 5 TO 10 DEGREES...CLOSER TOWARD MORE NORMAL LEVELS FOR THIS TIME OF YEAR...ONLY TO REBOUND WARMER YET AGAIN INTO NEXT WEEKEND. BMICKELSON && .AVIATION... VFR CONDITIONS ARE EXPECTED THROUGHOUT THE TAF CYCLE. HIGH CLOUDS WILL LOWER INTO MONDAY MORNING WHEN RAINSHOWERS WILL BEGIN MOVING EAST INTO THE GLASGOW VICINITY. NORTH TO NORTHEAST WINDS WILL INCREASE TONIGHT. JAMBA && .GLASGOW WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH FROM LATE TONIGHT THROUGH MONDAY EVENING FOR ABOVE 4000 FEET FOR THE SOUTHWEST PHILLIPS. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Mar 18, 3:34 AM MDT, 10 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 334 AM MDT SUN MAR 18 2012 MTZ018>020-023>027-062-182145- DANIELS-SHERIDAN-WESTERN ROOSEVELT-MCCONE-RICHLAND-DAWSON-PRAIRIE- WIBAUX-EASTERN ROOSEVELT- 334 AM MDT SUN MAR 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT NEAR RECORD TEMPERATURES ARE AGAIN EXPECTED ACROSS EASTERN MONTANA TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ016-017-021-022-059>061-182145- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- PETROLEUM-GARFIELD-NORTHERN PHILLIPS-SOUTHWEST PHILLIPS- NORTHERN VALLEY- 334 AM MDT SUN MAR 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A STRONG LOW PRESSURE SYSTEM WILL LIFT ACROSS EASTERN MONTANA TONIGHT INTO MONDAY. SIGNIFICANT PRECIPITATION IS EXPECTED WITH THIS SYSTEM AND AS IT LIFTS INTO CANADA...COLD AIR WILL MOVE INTO THE REGION AND CAUSE RAIN TO CHANGE TO SNOW. THE GREATEST SNOW ACCUMULATIONS ARE EXPECTED IN THE HIGHER ELEVATIONS OF THE LITTLE ROCKIES...WITH LITTLE ACCUMULATION EXPECTED IN THE RIVER VALLEYS. A WINTER STORM WATCH IS IN EFFECT FOR LATE TONIGHT THROUGH MONDAY FOR THE LITTLE ROCKIES ABOVE 4000 FEET. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 8:32 PM MDT | Fire Weather Watch | GGW | Dawson, McCone, Prairie, Richland, Wibaux | 7 hr |
| Mar 18, 3:30 AM MDT | Winter Storm Watch | GGW | Phillips | 11 hr |
| Mar 18, 2:20 PM MDT | Winter Weather Advisory | GGW | Garfield, Petroleum, Phillips | 13 hr |
Nearby
Winter Storm Warnings in Montana, 2012Every winter storm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.